MAUDE Adverse Event Report: UROMEDICA, INC IMPLANTATION INSTRUMENT SET - SHARP-TIP TROCAR

UROMEDICA, INC IMPLANTATION INSTRUMENT SET - SHARP-TIP TROCAR
Model Number 750041
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 07/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Urethral perforation at the bladder neck in a proact patient during implant.Patient successfully implanted.Proact balloons placed at the apex of the prostate rather than the bladder neck, the original intended location.Perforation treated via catheterization.

Brand Name
IMPLANTATION INSTRUMENT SET - SHARP-TIP TROCAR
Common Device Name
TROCAR
Manufacturer (Section D)
UROMEDICA, INC
1840 berkshire lane north
plymouth MN 55441
MDR Report Key12263341
Report Number3003477176-2021-00009
Device Sequence Number3900974
Product Code EZY
UDI-Device Identifier00180668000106
UDI-Public00180668000106
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number750041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;